# SDR 2007UALA04632

- Difficulty date: November 11, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Improper Part
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT GALLEY (G4) SHORT LIGHT BAR IS WRONG TYPE.  INSTALLED CORRECT PART, OPS CHECKS NORMAL.
